Skip to content
My WebMD Sign In, Sign Up

Announcements

Congratulations on your BFP! Welcome to YOUR community!


Be sure to check out:

implantation bleeding? confused?
avatar
lili1987 posted:
Hi, im a little confused, I had my last depo injection in october 2012 so would have been due to have it in jan 13 but didnt. Been ttc since then, periods came straight away although they werent regular again until april/may time, my last period was 22nd july so was due to come on next period 20th august, I was late and had all preg symtoms but negative tests, then on 26th august I started bleeding but this was not like a 'normal period' for me was alot lighter than usual and lasted 3 days then 2 days of spotting brownish colour blood ( sorry for tmi) my question is has anyone had this and been pregnant? I havent done a test since ive had the bleeding. Im not sure if this was implantation bleeding or a chemical pregnancy possibly? I also had cramping and bad lower back pain which didnt feel like my usual mestrual cramps
Thanks in advance
Reply
 
avatar
tlkittycat1968 responded:
The bleeding was too heavy and lasted too long for it to be implantation bleeding. It's possible you are pregnant and not showing on the test or you didn't ovulate. You can wait and see if your next period comes or ask for a blood test.
 
avatar
krazykatt707 responded:
Definitely too heavy for implantation. Could be a period or it could be a chemical pregnancy too. (Your hcg might have not gone up high enough for it to register on the HPT). May chemical pregnancies end right around the time you would have gotten a period and it'll appear to be a period that's a few days late. It's hard to say.
Rachel(29),DH(30),DS(7),DD(2),EDD 5-21-14


Spotlight: Member Stories

I've been married since April 2006 to a wonderful guy named Dave. I've been on and off the web MD boards since 2007 when I was pregnant with m...More

Helpful Tips

Constipation Tip! (Gross, I know.)
Hi Ladies! With every pregnancy my worst symptom has been my inability to poop. It's pretty disgusting, I know. HOWEVER, the only reason ... More
Was this Helpful?
119 of 196 found this helpful